# SDR QXEA2012101301253

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 689
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 698 IS CORRODED ON THE LT SIDE OF BL0.  REMOVED RIVETS FOM AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02 MIN REMAINING THICKNESS .061", CONFIRMED AFFECTED AREA TO BE CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1. MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4825. ALODINED AND PRIMED IAW RD 8/4-53-4825.  INSTALLED RIVETS, ALODINED, PRIMED AND PAINTED AREA IAW SRM 51-42-05-02-01, 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01. APPLIED CPC IAW TASK CARD RD 8/4-53-4825.
